American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J29) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Wenfei Liu and Sönke Rollenske. Geography of Gorenstein stable log surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information   
View Article: PDF

[3] Jack Huizenga. Interpolation on surfaces in $\mathbb{P}^3$. Trans. Amer. Math. Soc. 365 (2013) 623-644.
Abstract, references, and article information   
View Article: PDF

[4] F. Bastianelli. On symmetric products of curves. Trans. Amer. Math. Soc. 364 (2012) 2493-2519.
Abstract, references, and article information   
View Article: PDF

[5] Francisco Javier Gallego and Bangere P. Purnaprajna. On the bicanonical morphism of quadruple Galois canonical covers. Trans. Amer. Math. Soc. 363 (2011) 4401-4420. MR 2792993.
Abstract, references, and article information   
View Article: PDF

[6] Christian Liedtke. Fundamental groups of Galois closures of generic projections. Trans. Amer. Math. Soc. 362 (2010) 2167-2188. MR 2574891.
Abstract, references, and article information   
View Article: PDF

[7] Jorge Neves and Stavros Argyrios Papadakis. A construction of numerical Campedelli surfaces with torsion $\mathbb {Z}/6$. Trans. Amer. Math. Soc. 361 (2009) 4999-5021. MR 2506434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francisco Javier Gallego and Bangere P. Purnaprajna. Classification of quadruple Galois canonical covers I. Trans. Amer. Math. Soc. 360 (2008) 5489-5507. MR 2415082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alberto Calabri, Ciro Ciliberto and Margarida Mendes Lopes. Numerical Godeaux surfaces with an involution. Trans. Amer. Math. Soc. 359 (2007) 1605-1632. MR 2272143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jin-Xing Cai. Automorphisms of fiber surfaces of genus $2$, inducing the identity in cohomology. Trans. Amer. Math. Soc. 358 (2006) 1187-1201. MR 2187650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francesco Polizzi. Surfaces of general type with $p_g=q=1, K^2=8$ and bicanonical map of degree $2$. Trans. Amer. Math. Soc. 358 (2006) 759-798. MR 2177040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Francesco Zucconi. Generalized hyperelliptic surfaces. Trans. Amer. Math. Soc. 355 (2003) 4045-4059. MR 1990574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Francisco Javier Gallego and Bangere P. Purnaprajna. On the canonical rings of covers of surfaces of minimal degree. Trans. Amer. Math. Soc. 355 (2003) 2715-2732. MR 1975396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher D. Hacon and Rita Pardini. Surfaces with $p_g=q=3$. Trans. Amer. Math. Soc. 354 (2002) 2631-2638. MR 1895196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yongnam Lee. Bicanonical pencil of a determinantal Barlow surface. Trans. Amer. Math. Soc. 353 (2001) 893-905. MR 1707700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yongnam Lee. A compactification of a family of determinantal Godeaux surfaces. Trans. Amer. Math. Soc. 352 (2000) 5013-5023. MR 1624186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Fabrizio Catanese, Ciro Ciliberto and Margarida Mendes Lopes. On the classification of irregular surfaces of general type with nonbirational bicanonical map. Trans. Amer. Math. Soc. 350 (1998) 275-308. MR 1422597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Caryn Werner. A four-dimensional deformation of a numerical Godeaux surface. Trans. Amer. Math. Soc. 349 (1997) 1515-1525. MR 1407503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yoshiaki Fukuma. On polarized surfaces $(X,L)$ with $h^0(L)>0$, $\kappa (X)=2$, and $g(L)=q(X)$. Trans. Amer. Math. Soc. 348 (1996) 4185-4197. MR 1370640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Valentin Iliev. On the canonical rings of some Horikawa surfaces. I . Trans. Amer. Math. Soc. 309 (1988) 309-323. MR 957073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jin Gen Yang. On quintic surfaces of general type . Trans. Amer. Math. Soc. 295 (1986) 431-473. MR 833691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia